# SDR IXXA20240521033

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 105,366 hours, 30,840 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T41104
- Part serial: 00157
- Condition: Leaking
- Location: Nlg
- Part time: 105,366 hours, 30,840 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

POST FLT CREW REPORTED VERY LOUD BANG AT V1 & RUBBER ODOR.  ACFT GROUNDED FOR INSPS & MAINT.  WITH LT & RT ENGS ENGAGED IN IDLE RUN IAW AMM 71-00-00, NO FAULTS FOUND OR ODORS NOTED WHEN ISOLATING BLEEDS FOR LT & RT ENGS.  LT & RT PACKS OPS CHK GOOD. ENG PARAMETERS WITHIN LIMITS. NO FAULTS FOUND.  VISUAL INSPECT OF MLG & COMPONENTS GOOD IAW AMM 32-05-03.  LT & RT PACKS BUILT IN TEST EQUIPMENT CHECK GOOD IAW AMM 21-61-03.  NO FAULTS. ANTI-SKID/AUTOBRAKE SYS TEST IAW AMM 32-42-00 GOOD.   INSPECTS FOR SMOKE  FUMES IN COCKPIT IAW AMM 05-51-56 GOOD. NO FAULTS. MANUAL ACFT PRESSURIZATION UP TO 1 PSI TO VERIFY OPS OF OUTFLOW VALVE GOOD IAW  AMM 21-31-00.  DURING COURSE OF FAULT ISOLATION,  MAINT REPORTED NLG RETRACT ACTUATOR & STEERING CONTROL VALVE DISPLAY EVIDENCE OF HYD LEAKS. NLG RETRACT ACTUATOR VALVE & NLG HYD SWIVEL JOINT R & R.  OPS & LEAK CHKS GOOD. NLG STRUT REPACKED. VISUAL INSPECT OF INTERNAL COMPONENTS GOOD.  NO FAULTS.   FUNCTIONAL FLT CHK GOOD. NO FAULTS. ACFT RELEASED TO SERVICE.
